# SDR FDEA201206142242

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,307 hours, 12,997 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: C62894
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RAISE ON DEPARTURE TRIED SYS 2 WITH NO EFFECT,  LOST THE FLIGHT DIRECTOR, PITCH DAMPNER, AUTOPILOT AND AUTO THROTTLES.  PERFORMED ECAM AND QRH PROCEDURES.  RETURNED TO DEPARTURE AS AN AIR TURN BACK.  TROUBLESHOOTING PER TSM 32-61-00,PG 113  PROXIMITY BOX SHOWS CODE 63,    R & R (54GB) PROXIMITY DETECTOR PROCESSING UNIT PER TSM 32-61 PAGE 113 FIG 101.  TESTED UNIT NORMAL PER MM 32-31-71-04.   CLEVIS IS DAMAGED PREVENTING NOSE GEAR PROXIMITY SENSORS FROM REACHING TARGETS.   GEAR HANDLE WILL RAISE WHEN TARGETS ARE PUSHED INTO POSITION.  REMOVED UPPER TORQUE LINK AND PROXIMITY SENSOR MOUNT INORDER TO REMOVE WORN CLEVIS REF MM 32-21-15-04.  INSTALLED DAMAGED CLEVIS AND UPPER TORQUE LINK REFERENCE AMM 32-21-15-04. RII FOR TORQUE AND SAFETY OF UPPER TORQUE LINK.   REPLACED DAMAGED ROD.   INSTALLED SAFETIES AND SEALANT REF AMM 32-21-15-04. OPS CHECKED GOOD. PERFORMED GEAR SWING PER AMM 32-31-00-05. CHECKS GOOD IN SYSTEM 1 AND 2.
